# SDR DHL2008F00032

- Difficulty date: September 11, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N793DH
- Make and model: Boeing 727247
- Aircraft serial: 21393
- Aircraft time: 67,336 hours, 40,363 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Overspeed Warn
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL OVERSPEED WARNING SOUND AT 70 KTS .  DEFERRED IAW MEL 34-4-3 PULLED IAW CREW REQUEST. AIRCRAFT WAS GROUNDED. (K)
